# SDR UPS97824325

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1460 LBL 24 ON NR 4 PIT CEILING, FLOORBEAM TANG HAS HEAVY CORROSION, METAL IS SEPARATING.  REPAIRED IAW DHC SK 809-737 AND SRM 51-1-30.
